Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Analysis")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 312126

  • Page / 12486
Export

Selection :

  • and

COMPATIBILITE D'UNE FORME SYMPLECTIQUE ET D'UNE PSEUDO-METRIQUE ; FIBRATIONS LAGRANGIENNES ET ISOTROPES = COMPATIBILITY OF SYMPLECTIC FORM AND PSEUDO-METRIC LAGRANGIAN FIBRATIONSRakotondralambo, Joseph; Caboz, Regis.1997, 126 p.Thesis

Lorenz attractor through saddle-node bifurcationsMORALES, C. A.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1996, Vol 13, Num 5, pp 589-617, issn 0294-1449Article

Set convergence for discretizations of the attractorHILL, A. T; SÜLI, E.IMA journal of numerical analysis. 1996, Vol 16, Num 2, pp 289-296, issn 0272-4979Article

Un lemme de fermeture d'orbites : le « orbit closing lemma » = An orbit closing lemmaARNAUD, M.-C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 11, pp 1175-1178, issn 0764-4442Article

Systèmes intégrables = Integrable systemsAUDIN, M.Publications du Centre international de rencontres mathématiques. 1995, Num 9, pp 181-191, issn 1561-2082Conference Paper

Loop groups, discrete versions of some classical integrable systems, and Rank 2 extensionsDEIFT, P; LUEN-CHAU LI; TOMEI, C et al.Memoirs of the American Mathematical Society. 1992, Vol 100, Num 479, issn 0065-9266, 104 p.Serial Issue

Integrability of maximal functions and Riesz potentials in Orlicz spaces of variable exponentFUTAMURA, Toshihide; MIZUTA, Yoshihiro; SHIMOMURA, Tetsu et al.Journal of mathematical analysis and applications. 2010, Vol 366, Num 2, pp 391-417, issn 0022-247X, 27 p.Article

Circular billiardDREXLER, M; GANDER, M. J.SIAM review (Print). 1998, Vol 40, Num 2, pp 315-323, issn 0036-1445Article

Conformal symmetries of dynamical systems and Poincaré 1892 concept of iso-energetic non-degeneracyBOGOYAVLENSKIJ, O. I.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 2, pp 213-218, issn 0764-4442Article

The spectrum of weakly coupled map latticesBALADI, V; DEGLI ESPOSTI, M; ISOLA, S et al.Journal de mathématiques pures et appliquées. 1998, Vol 77, Num 6, pp 539-584, issn 0021-7824Article

Orbites hétéroclines et ensemble de Peierls = Heteroclinic orbits and Peierls setFATHI, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 10, pp 1213-1216, issn 0764-4442Article

DIFFUSION SUR LES MESURES FRACTALES = SCATTERING ON FRACTAL MEASURESGuerin, Charles-Antoine; Holschneider, Matthias.1998, 147 p.Thesis

Discrete-time dynamical systems under observational uncertaintyFRIDRICH, J.Applied mathematics and computation. 1997, Vol 82, Num 2-3, pp 181-205, issn 0096-3003Article

On a model of competition in periodic environmentsPINGZHOU LIU; GOPALSAMY, K.Applied mathematics and computation. 1997, Vol 82, Num 2-3, pp 207-238, issn 0096-3003Article

Perturbations of graphics with semi-hyperbolic singularitiesEL MORSALANI, M.Bulletin des sciences mathématiques (Paris. 1885). 1996, Vol 120, Num 4, pp 337-366, issn 0007-4497Article

Classification des systèmes intégrables en dimension 2 = Classification of integrable systems on two-dimensional sysmplectic manifoldsToulet, Anne; Dufour, J.-P.1996, 72 p.Thesis

Perturbations singulières de problèmes dissipatifs: Etude dynamique via l'existence et la continuité d'attracteurs exponentiels = Singular perturbations of dissipative problems: Dynamical study via the existence and continuity of exponential attractorsGalusinski, Cédric; Fabrie, P.1996, 175 p.Thesis

Normal form analysis of nonconservative mechanical systemsSTEINDL, A; TROGER, H.Zeitschrift für angewandte Mathematik und Mechanik. 1996, Vol 76, pp 201-204, issn 0044-2267, SUP4Conference Paper

Bifurcations of nonuniform steady states in the problem of phase separation in a binary polymer blendIVANOVA, A. N; TARNOPOL'SKII, B. L.Computational mathematics and mathematical physics. 1999, Vol 39, Num 4, pp 624-630, issn 0965-5425Article

Exponential attractors for a class of evolution equations by a decomposition methodMIRANVILLE, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1999, Vol 328, Num 2, pp 145-150, issn 0764-4442Article

Nonlinear wave interactions in nonlinear nonintegrable systemsBERLOFF, N. G; HOWARD, L. N.Studies in applied mathematics (Cambridge). 1998, Vol 100, Num 3, pp 195-213, issn 0022-2526Article

Existence of higher dimensional invariant tori for Hamiltonian systemsCONG FUZHONG; LI YONG.Journal of mathematical analysis and applications. 1998, Vol 222, Num 1, pp 255-267, issn 0022-247XArticle

Aggregation methods in population dynamics discrete modelsBRAVO DE LA PARRA, R; SANCHEZ, E.Mathematical and computer modelling. 1998, Vol 27, Num 4, pp 23-39, issn 0895-7177Article

Lyapunov exponent and chaos of Duffing's equation perturbed by white noiseWEI, J. G; LENG, G.Applied mathematics and computation. 1997, Vol 88, Num 1, pp 77-93, issn 0096-3003Article

A dynamical economic model of sustainable agriculture and the ecosphereSOLOMONOVICH, M; APEDAILE, L. P; FREEDMAN, H. I et al.Applied mathematics and computation. 1997, Vol 84, Num 2-3, pp 221-246, issn 0096-3003Article

  • Page / 12486